DBLP BibTeX Record 'journals/tog/LinYLL08'

@article{DBLP:journals/tog/LinYLL08,
  author    = {Shujin Lin and
               Fang You and
               Xiaonan Luo and
               Zheng Li},
  title     = {Deducing interpolating subdivision schemes from approximating
               subdivision schemes},
  journal   = {ACM Trans. Graph.},
  volume    = {27},
  number    = {5},
  year      = {2008},
  pages     = {146},
  ee        = {http://doi.acm.org/10.1145/1457515.1409099},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}